Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    For Expert Responses to your Vision issues, we invite you to post on our WebMD Eye Health Community
    looking for info
    avatar
    An_226145 posted:
    A friends 7yr old son has something going on with his eyes. The way it was explained to me was 'his eyes are itcy, he rubs them and his eyes go crazy'. I'm not 100% sure but i believe he means they are crossing or involuntarily moving, but its not all the time. The boy says they don't hurt, just itch. He will be going to a neurologist this week, but i was wondering if someone could help me with information to figure out what it possibly could be. Thanks
    Reply
     
    avatar
    wanubad1234 responded:
    my eyes has cost me $400.00 of course the eye dr's gave mr the wrong eye drop's. they were itchy. red and irritated i bought an eye dop called ZADITOR. WITHIN 10 MINUTES I WAS IN RELIEF. i am going to demand my money back from those 2 pieces of so called dr's.


    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.